About This Item

Ask the MINDS@UW Librarian

Behavior of solutions of linear macromolecules in steady shear flow with superposed oscillations

Show full item record

File(s):

Author(s)
Evans, D. Colin; Warner, Harold R., Jr.; Ramakka, William R.; Bird, R. Byron
Citation
The following article appeared in Evans, D.C., Warner, H.R.,Jr, R.W.R., & Bird, R.B. (1970). Behavior Of Solutions Of Linear Macromolecules In Steady Shear Flow With Superposed Oscillations. Journal Of Chemical Physics, 52(8), 4086-9. and may be found at http://link.aip.org/link/?jcp/52/4086
Date
1970
Part of
http://www.aip.org; http://jcp.aip.org
Description
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Permanent link
http://digital.library.wisc.edu/1793/9480 
Export
Export to RefWorks 
‚Äč

Part of

Show full item record

Search and browse




About MINDS@UW

Deposit materials

  1. Register to deposit in MINDS@UW
  2. Need deposit privileges? Contact us.
  3. Already registered? Have deposit privileges? Deposit materials.